MathSciNet Relay Station
MathSciNet bibliographic data
MR2720656 (2012d:03074) 03C45 (05C65)
Malliaris, M. E. Edge distribution and density in the characteristic sequence. Ann. Pure Appl. Logic 162 (2010), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement